# SDR A6WA200340110

- Difficulty date: July 17, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Chafed
- Location: Stubwing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT INBOARD FLAP VANE HAS A PROTRUSION THAT IS CHAFING THE FLAP STUB WING STRUCTURE.  PERFORMED A MAJOR REPAIR TO LEFT FLAP VANE BY REPLACEMENT OF LOOSE FASTENERS.  WORK ACCOMPLISHED IAW WEST VIRGINIA AIR CENTER.  EO 601R-57-4131 AS APPROVED BY FAA 8110-3.  (M)
